# SDR FDEA202110272644

- Difficulty date: October 27, 2021
- Submitted: October 27, 2021
- Operation: Air carrier
- Aircraft: N963FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24368
- Aircraft time: 74,562 hours, 26,115 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LIGHTING STRIKE DAMAGE TO SKIN 1.5" AFT OF STA 520 2.75" IB OF STR S29L WRITTEN ON WRI 53-00-6918   WORKED ON SEQ 5 UNDER W/O 81650  CARD WRITTEN FOR RDR/SDR. REPAIRED LIGHTING STRIKE DAMAGE TO SKIN 1.5" AFT OF STA 520 2.75" I/B OF STR S29L REF 757 SRM 53-00-  01-2R SEE SEQ 5 FOR REPAIR SEE JPF FOR ALL WORK STEPS.
